MathSciNet Relay Station
MathSciNet bibliographic data
MR2031962 (2005h:22029) 22E50 (11F70)
Pan, Shu-Yen Local theta correspondence and minimal $K$-types of positive depth. Israel J. Math. 138 (2003), 317–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement